Simultaneous resolution of rational singularities
Compositio Mathematica, Volume 38 (1979) no. 1, pp. 43-54.
@article{CM_1979__38_1_43_0,
     author = {Wahl, Jonathan M.},
     title = {Simultaneous resolution of rational singularities},
     journal = {Compositio Mathematica},
     pages = {43--54},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {1},
     year = {1979},
     zbl = {0412.14008},
     mrnumber = {523262},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1979__38_1_43_0/}
}
TY  - JOUR
AU  - Wahl, Jonathan M.
TI  - Simultaneous resolution of rational singularities
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 43
EP  - 54
VL  - 38
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1979__38_1_43_0/
UR  - https://zbmath.org/?q=an%3A0412.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=523262
LA  - en
ID  - CM_1979__38_1_43_0
ER  - 
%0 Journal Article
%A Wahl, Jonathan M.
%T Simultaneous resolution of rational singularities
%J Compositio Mathematica
%D 1979
%P 43-54
%V 38
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1979__38_1_43_0
Wahl, Jonathan M. Simultaneous resolution of rational singularities. Compositio Mathematica, Volume 38 (1979) no. 1, pp. 43-54. http://archive.numdam.org/item/CM_1979__38_1_43_0/

[1] V.I. Arnold: On matrices depending on parameters. Russian Math Surveys 26 #2 (1971) 29-43. | MR | Zbl

[2] M. Artin: Algebraic construction of Brieskorn's resolutions. Journal of Algebra 29 (1974) 330-348. | MR | Zbl

[3] M. Artin: On isolated rational singularities of surfaces. Amer. J. Math. 88 (1966) 129-137. | MR | Zbl

[4] M. Atiyah: On analytic surfaces with double points. Proc. Roy. Soc. A 247 (1958) 237-244. | MR | Zbl

[5] E. Brieskorn: Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen. Math. Ann. 166 (1966) 76-102. | MR | Zbl

[6] E. Brieskorn: Die Auflösung der rationalen Singularitäten holomorpher Abbildungen. Math. Ann. 178 (1968) 255-270. | MR | Zbl

[7] E. Brieskorn: Singular elements of semi-simple algebraic groups. Actes. Congrès Inter. Math. 2 (1970) 279-284. | MR | Zbl

[8] D. Burns and M. Rapoport: On the Torelli problem for Kählerian K-3 surfaces. Ann. Sci. École Norm. Sup. 8 (1975) 235-274. | Numdam | MR | Zbl

[9] D. Burns and J. Wahl: Local contributions to global deformations of surfaces. Inv. Math. 26 (1974) 67-88. | MR | Zbl

[10] A. Fujuki and S. Nakano: Supplement to On the inverse of monoidal transformation. Publ. Res. Inst. Math. Sci. Kyoto Univ. 7 (1971-72) 637-644. | MR | Zbl

[11] E. Horikawa: Algebraic surfaces of general type with small c21, II. Inv. Math. 37 (1976) 121-155. | MR | Zbl

[12] F. Huikeshoven: On the versal resolutions of deformations of rational double points. Inv. Math. 20 (1973) 15-34. | MR | Zbl

[13] A. Kas: On the resolutions of certain holomorphic mappings. Global Analysis, Tokyo (1969). | MR | Zbl

[14] J. Lipman: Rational singularities with applications to algebraic surfaces and unique factorization. Publ. Math. I.H.E.S. 36 (1969) 195-279. | Numdam | MR | Zbl

[15] J. Lipman: Double point resolutions of deformations of rational singularities. Comp. Math. 38 (1979) 37-42. | Numdam | MR | Zbl

[16] H. Pinkham: Deformations of cones with negative grading. Jour. of Alg. 30 (1974) 92-102. | MR | Zbl

[17] O. Riemenschneider: Deformations of rational singularities and their resolutions. Rice Univ. Stud. 59 (1973) 119-130. | MR | Zbl

[18] G.N. Tjurina: Absolute isolatedness of rational singularities and triple rational points. Funct. Anal. App. 2 (1968) 324-332. | MR | Zbl

[19] G.N. Tjurina: Resolution of singularities of plane deformations of double rational points. Funct. Anal. App. 4 (1970) 68-73. | MR | Zbl

[20] J. Wahl: Vanishing theorems for resolutions of surface singularities. Inv. Math. 31 (1975) 17-41. | MR | Zbl

[21] J. Wahl: Local cohomology groups for resolutions of singularities. Symposia in Pure Math. 30 (1977) 91-94. | MR | Zbl

[22] J. Wahl: Equisingular deformations of normal surface singularities, I. Ann. of Math. 104 (1976) 325-356. | MR | Zbl

[23] J. Wahl: Equations defining rational singularities. Ann. Sci. École Norm. Sup. 10 (1977) 231-264. | Numdam | MR | Zbl

[24] J. Wahl: On Res → Def for a rational singularity. Informal Research Announcement (1976).

[25] J. Wahl: Simultaneous resolution and discriminantal loci. (to appear). | MR | Zbl